# SDR GTIA9700289

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti Skid System
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MYR - DURING TAXI OUT, THE LT AND RT INBD ANTI-SKID ANNUNCIATOR ILLUMINATED.  RETURNED TO GATE.  TRANSFERRED TO DMI NR 00552 PER MEL 32-4.  PLACARD INSTALLED, DISPATCH NOTIFIED.   PERFORMED ANTI-SKID SYSTEM TEST IAW DC-9 MM 32-43-0.  OPS CHECK GOOD.  DISPATCH NOTIFIED BY MAINTENANCE CONTROL.  THIS CLEARS DMI NR 00552.  (X)
